MathSciNet Relay Station
MathSciNet bibliographic data
MR2322754 46B20 (46B03)
Guirao, A. J.; Hájek, P. On the moduli of convexity. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3233–3240 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement